Each capsule contains:
Fexofenadine Hydrochloride      180 mg

Fexodine capsule contains fexofenadine hydrochloride which is an antihistamine with selective peripheral H1-receptor antagonist activity.

Indications & Usage:
Fexodine is indicated for:-
- Treatment of symptoms of seasonal allergic rhinitis in adults and children older than 12 years.
- Treatment of symptoms of chronic urticaria in adults and children older than 12 years.

Fexodine is contraindicated in patients with known hypersensitivity to any of its ingredients.

Side Effects:
Some of the following side effects may occur in some cases:
Viral infection (flu), nausea, fatigue, dyspepsia, dysmenorrhea, drowsiness, back pain.

Drug interactions:
- Coadministration of fexofenadine with ketoconazole and erythromycin leads to increased plasma levels of fexofenadine.
- Fexofenadine should not be taken closely in time with aluminium and magnesium containing antacids.

Fexodine should be used during pregnancy only if the potential benefit justifies the potential risk to the fetus.


Caution should be exercised when Fexodine is administered to a nursing woman.

- Dizziness, drowsiness and dry mouth are reported in cases of Fexofenadine Hydrochloride overdoses.
- In the event of overdose, consider standard measures to remove any unabsorbed drug. Symptomatic treatment are recommended.
Dosage and Administration:
-Seasonal allergic rhinitis:
Adults and children 12 years and older: 180 mg once daily.

- Chronic urticaria:
180 mg once daily.

Therapeutic category: Antihistaminic.

Legal category:


Boxes, each contains 10 capsules.

Storein a dry place at a temperature below 30º C, protect from light.